Wavelets and modular inequalities in variable Lp spaces

Mitsuo Izuki

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

The aim of this paper is to characterize variable Lp spaces Lp(·)(Rn) using wavelets with proper smoothness and decay. We obtain conditions for the wavelet characterizations of Lp(·)(Rn) with respect to the norm estimates and modular inequalities.

Original languageEnglish
Pages (from-to)281-293
Number of pages13
JournalGeorgian Mathematical Journal
Volume15
Issue number2
DOIs
Publication statusPublished - 2008
Externally publishedYes

    Fingerprint

Keywords

  • unconditional basis
  • variable L space
  • Wavelet

ASJC Scopus subject areas

  • Mathematics(all)

Cite this